M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolutions Equations and Inverse Scattering. LMS Lecture Notes Series 149, 1991.
DOI : 10.1017/cbo9780511623998

M. Adler, M. Cafasso, and P. Van-moerbeke, Non-linear PDEs for gap probabilities in random matrices and KP theory, Physica D, vol.241, pp.2265-2284, 2012.
DOI : 10.1016/j.physd.2012.08.016

URL : http://arxiv.org/pdf/1104.4268

M. J. Ablowitz, D. J. Kaup, A. C. Newell, and H. Segur, The inverse scattering transform -Fourier analysis for nonlinear problems, Stud. Appl. Math, vol.53, 1974.
DOI : 10.1002/sapm1974534249

M. Adler and J. Moser, On a Class of Polynomials Connected with the KortewegDe Vries Equation, Commun. math. Phys, vol.61, pp.1-30, 1978.

H. Airault, H. P. Mckean, and J. Moser, Rational and elliptic solutions of the Korteweg-de Vries equation and a related many body problem, Comm. Pure Appl. Math, vol.30, pp.95-148, 1977.

M. Adler, On a Trace Functional for Formal Pseudo-Diierential Operators and the Symplectic Structure of the Korteweg-de Vries Type Equations. Inventiones mathematicae, vol.50, pp.219-248, 1979.

O. Babelon, D. Bernard, and M. Talon, Introduction to Classical Integrable Systems. Cambridge Monographs on Mathematical Physics, 2003.
DOI : 10.1017/cbo9780511535024

URL : https://hal.archives-ouvertes.fr/hal-00101459

A. Buryak, B. Dubrovin, J. Guere, and P. Rossi, Integrable systems of double ramiication type, 2016.
DOI : 10.1093/imrn/rnz029

A. Buryak, B. Dubrovin, J. Guere, and P. Rossi, Tau-structure for the Double Ramiication Hierarchies, Commun. Math. Phys, vol.363, pp.191-260, 2018.
DOI : 10.1007/s00220-018-3235-4

URL : http://arxiv.org/pdf/1602.05423

M. Bertola, B. Dubrovin, and D. Yang, Correlation functions of the KdV hierarchy and applications to intersection numbers over M ,n, Physica D: Nonlinear Phenomena, vol.327, pp.30-57, 2016.

K. Behrend and B. Fantechi, The intrinsic normal cone, Invent. Math, vol.128, issue.1, pp.45-88, 1997.
DOI : 10.1007/s002220050136

A. Buryak and G. , Towards a description of the double ramiication hierarchy for Witten's r -spin class, Journ. de Math. Pures et Appliquées, vol.106, pp.837-865, 2016.

A. Buryak, J. Guéré, and P. Rossi, DR/DZ equivalence conjecture and tautological relations, 2017.

A. Borodin and A. Okounkov, A Fredholm determinant formula for Toeplitz determinants, Integral Equations and Operator Theory, vol.37, pp.386-396, 2000.
DOI : 10.1007/bf01192827

URL : http://arxiv.org/pdf/math/9907165

A. Buryak, H. Posthuma, and S. Shadrin, On deformations of quasi-Miura transformations and the Dubrovin-Zhang bracket, Journ. of Geom. and Phys, vol.62, issue.7, pp.1639-1651, 2012.

A. Buryak and P. Rossi, Double Ramiication Cycles and Quantum Integrable Systems, Letters Math. Phys, vol.106, pp.289-317, 2016.

A. Buryak and P. Rossi, Recursion Relations for Double Ramiication Hierarchies, Commun. Math. Phys, vol.342, pp.533-568, 2016.

A. Böttcher and B. Silberman, Introduction to Large Truncated Toeplitz Matrices, 1999.

E. L. Baso and H. Widom, On a Toeplitz determinant identity of Borodin and Okounkov. Integral Equations and Operator Theory, vol.37, pp.397-401, 2000.

J. Balog and D. Yang, Geometric interpretation of Zhou's explicit formula for the Witten-Kontsevich tau function, Lett. Math. Phys, vol.107, issue.10, pp.1837-1857, 2017.

H. Baker, Proc Lond Math Soc (Ser 1), vol.34, pp.24-47, 1902.

J. Boussinesq, Essai sur la theorie des eaux courantes. Mémoires presentés par divers savants à l'Acadadémie des Sciences de l, p.1877

N. Bourbaki and . Algèbre, , 1988.

A. Buryak, Double ramiication cycles and integrable hierarchies, Commun. Math. Phys, vol.336, issue.3, pp.1085-1107, 2015.

M. Cafasso, A. Crest-de-villeneuve, and D. Yang, Drinfeld-Sokolov hierarchies, tau functions, and generalized Schur polynomials, SIGMA, vol.14, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01593128

A. Chiodo, Y. Iritani, and . Ruan, Landau-Ginzburg/Calabi-Yau correspondence, global mirror symmetry and Orlov equivalence, Pub. Math. IHES, vol.119, issue.1, pp.127-216, 2014.

M. Cafasso and C. Wu, Tau functions and the limit of block Toeplitz determinants, IMRN, issue.20, pp.10339-10366, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00989747

M. Cafasso and C. Wu, Borodin-Okounkov formula, string equation and topological solutions of Drinfeld-Sokolov hierarchies, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01148689

M. Cafasso, Block Toeplitz Determinants, Constrained KP and Gelfand-Dickey Hierarchies, Math Phys Anal Geom, vol.11, pp.11-51, 2008.

J. Campbell, Proc Lond Math Soc, vol.28, pp.14-32, 1897.

R. Carter, Lie Algerbas of Finite and AAne Type. Cambridge studies in advanced mathematics 96, 2005.

E. Date, M. Jimbo, M. Kashiwara, and T. Miwa, Transformation groups for soliton equations III: Operator approach to the Kadomtsev-Peviashvili equation, Journ. Phys. Soc. Japan, vol.50, issue.11, pp.3806-3812, 1982.

E. Date, M. Jimbo, M. Kashiwara, and T. Miwa, Transformation groups for soliton equations VI: KP hierarchies of orthogonal and symplectic type, Journ. Phys. Soc. Japan, vol.50, issue.11, pp.3813-3818, 1982.

E. Date, M. Jimbo, M. Kashiwara, and T. Miwa, Transformation groups for soliton equations, Nonlinear Integrable Systems-Classical Theory and Quantum Theory, pp.39-119, 1981.

H. Fan, T. J. Jarvis, and Y. Ruan, The Witten equation and its virtual fundamental cycle, 2011.

H. Fan, T. J. Jarvis, and Y. Ruan, The Witten equation, mirror symmetry, and quantum singularity theory, Annals of Math, vol.178, pp.1-106, 2013.
DOI : 10.4007/annals.2013.178.1.1

URL : http://annals.math.princeton.edu/wp-content/uploads/annals-v178-n1-p01-p.pdf

C. Faber and R. Pandharipande, Relative maps and tautological classes, Journ. European Math. Soc, vol.7, pp.13-49, 2005.
DOI : 10.4171/jems/20

URL : http://www.ems-ph.org/journals/show_pdf.php?issn=1435-9855&vol=7&iss=1&rank=2

L. D. Faddeev and V. E. Zakharov, Korteweg-de Vries Equation: A Completely Integrable Hamiltonian System, Funct. Anal. Appl, vol.5, 1971.

I. M. Gelfand and L. A. Dickey, Fractional powers of operators and Hamiltonian systems, Funk. Anal. Priloz, vol.10, pp.13-29, 1976.
DOI : 10.1007/978-3-642-61705-8_32

M. F. De-groot, T. J. Hollowood, and J. L. Miramontes, Generalized Drinfel'd-Sokolov hierarchies, Comm. Math. Phys, vol.145, issue.1, pp.57-84, 1992.

I. P. Goulden, D. M. Jackson, and R. Vakil, The Moduli Space of Curves, Double Hurwitz Numbers, and Faber's Intersection Number Conjecture, Annals of Combinatorics, vol.14, pp.381-436, 2011.

C. S. Gardner, M. D. Kruskal, and R. M. Miura, Korteweg-de Vries Equation and Generalizations. II. Existence of Conservation Laws and Constants of Motion, Journal of Mathematical Physics, vol.9, issue.8, pp.1204-1209, 1968.

C. S. Gardner, M. D. Kruskal, R. M. Miura, and N. J. Zabusky, Korteweg-de Vries Equation and Generalizations. V. Uniqueness and Nonexistence of Polynomial Conservation Laws, Journal of Mathematical Physics, vol.11, issue.3, pp.952-960, 1970.

A. Givental and T. Milanov, Simple singularities and integrable hierarchies, Progress in Mathematics, vol.232, pp.173-201, 1970.
DOI : 10.1007/0-8176-4419-9_7

URL : http://arxiv.org/pdf/math/0307176

T. Graber and R. Vakil, Relative virtual localization and vanishing of tautological classes on moduli spaces of curves, Duke Math. Journ, vol.130, issue.1, pp.1-37, 2005.

F. R. Gantmacher, The Theory of Matrices, vols I and II, 2000.

C. S. Gardner, Korteweg-de Vries Equation and Generalizations. IV. The Korteweg-de Vries Equation as a Hamiltonian System, J. Math. Phys, vol.12, 1971.

E. Getzler, A Darboux theorem for Hamiltonian operators in the formal calculus of variations, Duke Math. Journ, vol.111, issue.3, pp.535-561, 2002.

A. , Semisimple Frobenius structures at higher genus, Internat. Math. Res. Notices, vol.23, pp.1265-1286, 2001.

J. Guéré, Hodge Integrals in FJRW Theory, Michigan Math. J, vol.66, issue.4, pp.831-854, 2017.

T. J. Hollowood and J. L. Miramontes, Tau functions and generalized integrable hierarchies, Communication in Mathematical Physics, vol.157, issue.1, pp.99-117, 1993.
DOI : 10.1007/bf02098021

URL : http://arxiv.org/pdf/hep-th/9208058

T. J. Hollowood, J. L. Miramontes, and J. Sanchez-guillen, Additional symmetries of generalized integrable hierarchies, J. Phys. A, vol.27, issue.13, pp.4629-4644, 1994.
DOI : 10.1088/0305-4470/27/13/036

URL : http://cds.cern.ch/record/568972/files/9311067.pdf

R. Hain, Normal functions and the geometry of moduli spaces of curves, Handbook of Moduli, vol.24, pp.527-578, 2013.

F. Hausdorr, Ber Verh Saechs Akad Wiss Leipzig, vol.58, pp.19-48, 1906.

R. Hirota, The Direct Method in Soliton Theory. Cambridge tracts in mathematics 155, 2004.
DOI : 10.1017/cbo9780511543043

R. Hirota, Direct method of nding exact solutions of nonlinear evolution equations, Lecture Notes in Mathematics, vol.515, 1976.

J. Humphreys, Introduction to Lie Algebras and Representation Theory, 1972.

C. Itzykson and J. Zuber, Combinatorics of the modular group. II. The Kontsevich integrals, Internat. J. Modern Phys. A, vol.7, pp.5661-5705, 1992.
URL : https://hal.archives-ouvertes.fr/hal-00162862

K. Igusa, Lie Algebras. (Unpublished notes). 2011. Notes for Brandeis University's course Math 223A

M. Jimbo, T. Miwa, M. Sato, and . Rims, , vol.14, p.223, 1978.

M. Jimbo, T. Miwa, and K. Ueno, Monodromy preserving deformations of linear ordinary diierential equations with rational coeecients i, Physica D, vol.2, pp.306-352, 1981.
DOI : 10.1016/0167-2789(81)90013-0

M. Kashiwara and T. Miwa, Transformation groups for soliton equations I: The tau functions of the Kadomtsev-Petviashvili equation, Proc. Japan Acad, vol.57, pp.342-347, 1981.

Y. Manin and M. Kontsevich, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Proc. Japan Acad, vol.57, pp.342-347, 1981.

B. B. Kadomtsev and V. I. Petviashvili, On the stability of solitary waves in weakly dispersive media, Sov. Phys. Dokl, vol.15, pp.539-541, 1970.

V. G. Kac and M. Wakimoto, Exceptional hierarchies of soliton equations, Proceedings of symposia in pure mathematics, vol.49, p.191, 1989.
DOI : 10.1090/pspum/049.1/1013133

V. Kac, Simple irreducible graded lie algebras of nite growth. Iz vestija AN USSR (ser, Math.), vol.32, pp.1923-1967, 1968.
DOI : 10.1070/im1968v002n06abeh000729

V. Kac, Innnite dimensional Lie algebras, 1990.

D. J. Korteweg and G. De-vries, On the Change of Form of Long Waves Advancing in a Rectangular Canal, and on a New Type of Long Stationary Waves, Philosophical Magazine, vol.39, issue.240, pp.422-443, 1895.

M. Kontsevich, Intersection theory on the moduli space of curves an the matrix Airy function, Comm. Math. Phys, vol.147, issue.1, pp.1-23, 1992.

B. Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Am. J. Math, vol.81, issue.2, pp.973-1032, 1959.

V. Kac and J. Van-de-leur, Equivalence of formulations of the MKP hierarchy and its polynomial tau-functions, Japanese Journal of Mathematics, vol.13, issue.2, pp.235-271, 2018.

S. Liu, Y. Ruan, and Y. Zhang, BCFG Drinfeld-Sokolov hierarchies and FJRWtheory, Invent. math, vol.201, pp.711-772, 2015.
DOI : 10.1007/s00222-014-0559-3

URL : http://arxiv.org/pdf/1312.7227

S. Lacroix, B. Vicedo, and C. Young, AAne Gaudin models and hypergeometric functions on aane opers, 2018.
DOI : 10.1016/j.aim.2019.04.032

URL : http://arxiv.org/pdf/1804.01480

S. Liu, C. Wu, and Y. Zhang, On the Drinfeld-Sokolov hierarchies of D type, International Mathematics Research Notices, vol.8, pp.1952-1996, 2010.

P. D. Lax, Integrals of nonlinear equations of evolution and solitary waves, Com. Pure and App. Math, vol.21, pp.467-490, 1968.

P. D. Lax, Periodic Solutions of the KdV Equation, Com. Pure and App. Math, vol.28, pp.141-188, 1975.

I. G. Macdonald, Symmetric functions and Hall polynomials, 1995.

F. Magri, A simple model of the integrable Hamiltonian equations, J. Math. Phys, vol.19, issue.5, p.1156, 1978.

R. Miranda, Algebraic Curves and Riemann Surfaces. Graduate Studies in Mathematics, 1995.

J. L. Miramontes, Tau-functions generating the conservation laws for generalized integrable hierarchies of KdV and aane toda type, Nuclear Phys. B, vol.547, pp.623-663, 1999.

R. M. Miura, Korteweg-deVries Equation and Generalizations. I. Explicit Nonlinear Transformation, Journal of Mathematical Physics, vol.9, issue.8, pp.1202-1204, 1967.

T. Miwa, Painlevé property of monodromy preserving equations and the analyticity of ? -function, Publ. RIMS, vol.17, issue.2, pp.703-721, 1981.

R. V. Moody, A New Class of Lie Algebras, Journal of Algebra, vol.10, issue.2, pp.211-230, 1968.

R. Pandharipande, A. Pixton, and D. Zvonkine, Relations on M ,n via 3-spin structures, Journal of the American Mathematical Society, vol.28, pp.279-309, 2015.

J. Praught and R. G. Smirnov, Andrew Lenard: A Mystery Unraveled. SIGMA, vol.1, 2005.

A. Polishchuk and A. Vaintrob, Matrix factorizations and cohomological eld theories, Journ. reine angew. Math, vol.714, pp.1-122, 2016.

W. Rossmann, Lie Groups -An Introduction Through Linear Groups, 2002.

P. Rossi and . Integrability, Quantization and Moduli Spaces of Curves, SIGMA, p.13, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01612026

G. Segal and G. Wilson, Loop groups and equations of KdV type. Publications mathématiques de l', vol.61, pp.5-65, 1985.

K. Saito, Primitive forms for a universal unfolding of a function with an isolated critical point, Journal of the Faculty of Science, vol.28, issue.3, pp.775-792, 1981.

K. Saito, The higher residue pairings K (k) F for a family of hypersurface singular points, Proc. Sympos. Pure Math, vol.2, issue.3, pp.441-463, 1981.

K. Saito, Period mapping associated to a primitive form, Publ. Res. Inst. Math. Sci, vol.19, issue.3, pp.1231-1264, 1983.

M. Sato, Soliton Equations as Dynamical Systems on an Innnite Dimensional Grassmann Manifolds, RIMS Kokyuroku, vol.439, pp.30-46, 1981.

I. Schur, Über eine Klasse von Matrizen, die sich einer gegebenen Matrix zuordnen lassen. Doctoral dissertation, vol.71, pp.1-72, 1901.

J. Serre, Lie Algebras and Lie Groups: 1964 Lectures given at Harvard University. Lecture Notes in Mathematics 1500, 1992.

B. Simon, Trace Ideals and Their Applications: Second Edition . Mathematical Surveys and Monographs, vol.120, 2005.

C. Teleman, The structure of 2D semi-simple eld theories, Inventiones Mathematicae, vol.188, pp.525-588, 2012.

H. Widom, Asymptotic behavior of block Toeplitz matrices and determinants II, Advances in Mathematics, vol.21, issue.1, pp.1-29, 1976.

G. Wilson, Collisions of Calogero-Moser particles and an adelic Grassmannian, Invent. Math, vol.133, pp.1-41, 1998.

E. Witten, Two-dimensional gravity and intersection theory on moduli space, Surveys in diierential geometry, vol.1, pp.243-310, 1991.

E. Witten, Algebraic geometry associated with matrix models of twodimensional gravity, Topological methods in modern mathematics, vol.340, pp.235-269, 1991.

C. Wu, Tau functions and Virasoro symmetries for Drinfeld-Sokolov hierarchies, Advances in Mathematics, vol.306, pp.603-652, 2017.
DOI : 10.1016/j.aim.2016.10.028

URL : http://arxiv.org/pdf/1203.5750

D. Zvonkine, An introduction to moduli spaces of curves and its intersection theory, Handbook of Teichmüller Theory, vol.III, pp.667-716, 2012.